# SDR ASAA2017072121434

- Difficulty date: July 21, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 35,810 hours, 10,770 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK ILLUMINATED ON RECALL AND DOES RESET WITH MASTER CAUTION.  ACFT GROUNDED.  TESTED THE RIGHT PACK IAW AMM 21-51-00-700-803. THE TEST PASSED, THIS WAS AN INTERMITTENT FAULT.
